MathSciNet Relay Station
MathSciNet bibliographic data
MR1307299 (95m:22009) 22E50
Cogdell, J. W.; Piatetski-Shapiro, I. I. Converse theorems for ${\rm GL}\sb n$. Inst. Hautes Études Sci. Publ. Math. No. 79 (1994), 157–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement